UPM Institutional Repository

Elliptic net scalar multiplication upon Koblitz curves


Muslim, Norliana and Yunos, Faridah and Razali, Zuren and Md Said, Mohamad Rushdan (2020) Elliptic net scalar multiplication upon Koblitz curves. Malaysian Journal of Mathematical Sciences, 14 (3). 373 - 388. ISSN 1823-8343


Elliptic net scalar multiplication (ENSM) is a recent trend in cryptography. The first ENSM was constructed using short Weierstrass's division polynomials over a prime field. However, the ENSM over binary field is unknown. Hence, this study proposes a scalar multiplication via elliptic net upon Koblitz curves over binary field. The objectives outlined in this study are to investigate the relationships between division polynomials, elliptic divisibility sequences, and two types of Koblitz curve over binary field. Additionally, this study looked into the new relationship established between elliptic net and its scalar multiplication. The explicit formulae for ENSM are proposed and their computational costs of field operations are evaluated and discussed.

Download File

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Universiti Putra Malaysia Press
Keywords: Binary field; Elliptic net; Point; Scalar multiplication; Weierstrass curve
Depositing User: Ms. Nuraida Ibrahim
Date Deposited: 03 Nov 2021 03:59
Last Modified: 03 Nov 2021 03:59
URI: http://psasir.upm.edu.my/id/eprint/88783
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item